# SDR AUS20031101

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: B19912E
- Condition: Loose
- Location: Magneto
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) MAGNETO BEARING SPINNING IN HOUSING. SEE MDR 03/1100 FOR FURTHER INFORMATION.
